# SDR 2VKA40712252023

- Difficulty date: December 25, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N407SF
- Make and model: Bell 407
- Aircraft serial: 53737
- Aircraft time: 3,176 hours, 11,316 cycles
- Engine: Allsn 250C47B
- Engine time: 3,176 hours, 8,109 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Part number: 407375015103
- Part serial: 295
- Condition: Smoke
- Location: Zone 100
- Component: N/A
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE COMING FROM CAUTION PANEL IN FLIGHT.
